# SDR CALA0500252

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 18,159 hours, 2,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY LIGHT DID NOT ILLUMINATE DURING TEST.  TWO BATTERIES ON THE COCKPIT EMERGENCY LIGHT PACK WERE REMOVED AND REPLACED IAW MM 33-51-01.
